# SDR 01FDEA00133

- Difficulty date: February 16, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAXI OUT RADAR GROUND TEST OK.  ONCE IN AIR RADAR WOULD NOT CONTOUR ANY WEATHER, IT ONLY PAINT GREEN OR LOWEST INT.  ATC WAS POINTING OUT VARIOUS WEATHER CELL WHICH THE RADAR DID NOT PAINT.  GROUND TEST OK.  *S/D*  REMOVED AND REPLACED RADAR ANTENNA, RADAR R/T UNIT, IND PER 727-100 MM 34-41-022-4, 34-41-041-4, 34-031-4.  SYS OPS CK NORMAL.
